Forskning ved Københavns Universitet - Københavns Universitet

Forside

Exponential Families, Extreme Point Models and Minimal Space-Time Invariant Functions for Stochastic Processes with Stationary and Independent Increments

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

Exponential Families, Extreme Point Models and Minimal Space-Time Invariant Functions for Stochastic Processes with Stationary and Independent Increments. / KUCHLER, U; Lauritzen, Steffen L.

I: Scandinavian Journal of Statistics, Bind 16, Nr. 3, 1989, s. 237-261.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

KUCHLER, U & Lauritzen, SL 1989, 'Exponential Families, Extreme Point Models and Minimal Space-Time Invariant Functions for Stochastic Processes with Stationary and Independent Increments', Scandinavian Journal of Statistics, bind 16, nr. 3, s. 237-261.

APA

KUCHLER, U., & Lauritzen, S. L. (1989). Exponential Families, Extreme Point Models and Minimal Space-Time Invariant Functions for Stochastic Processes with Stationary and Independent Increments. Scandinavian Journal of Statistics, 16(3), 237-261.

Vancouver

KUCHLER U, Lauritzen SL. Exponential Families, Extreme Point Models and Minimal Space-Time Invariant Functions for Stochastic Processes with Stationary and Independent Increments. Scandinavian Journal of Statistics. 1989;16(3):237-261.

Author

KUCHLER, U ; Lauritzen, Steffen L. / Exponential Families, Extreme Point Models and Minimal Space-Time Invariant Functions for Stochastic Processes with Stationary and Independent Increments. I: Scandinavian Journal of Statistics. 1989 ; Bind 16, Nr. 3. s. 237-261.

Bibtex

@article{2822931bf28743888e6652fa0b3ce594,
title = "Exponential Families, Extreme Point Models and Minimal Space-Time Invariant Functions for Stochastic Processes with Stationary and Independent Increments",
author = "U KUCHLER and Lauritzen, {Steffen L.}",
year = "1989",
language = "English",
volume = "16",
pages = "237--261",
journal = "Scandinavian Journal of Statistics",
issn = "0303-6898",
publisher = "Wiley-Blackwell",
number = "3",

}

RIS

TY - JOUR

T1 - Exponential Families, Extreme Point Models and Minimal Space-Time Invariant Functions for Stochastic Processes with Stationary and Independent Increments

AU - KUCHLER, U

AU - Lauritzen, Steffen L.

PY - 1989

Y1 - 1989

M3 - Journal article

VL - 16

SP - 237

EP - 261

JO - Scandinavian Journal of Statistics

JF - Scandinavian Journal of Statistics

SN - 0303-6898

IS - 3

ER -

ID: 127872417